MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY
Model Number 00884450476406
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by staff, "biopsy device appeared to fire but only blood was on the needle instead of a 20 mm tissue specimen." associate reporting indicated two devices failed both with the same lot number (being reported) requiring a third device to be opened and used to complete the procedure (device lot number that was successfully used is unknown).

Brand Name
CORVOCET
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w. merit parkway
south jordan UT 84095
MDR Report Key12083492
Report Number12083492
Device Sequence Number11593966
Product Code KNW
UDI-Device Identifier00884450476406
UDI-Public(01)00884450476406
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/21/2021
Report Date (Section F) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450476406
Device Catalogue NumberCORCA1815SB/B
Device Lot Number12075811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/21/2021